# SDR QXEA2019072900286

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 29,314 hours, 31,175 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Part number: 2D11541
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPARTMENT UNDER FOWARD JUMPSEAT DOES NOT SPRING CLOSED. REMOVED FROM SERVICE. R/R HINGE ASSEMBLIES REF. CMM 25-21-47-010-801-A01 AND 25-21-47-410-805-A01. NO FURTHER DEFECTS NOTED. A/C OK FOR SERVICE. AIRCRAFT RETURNED TO SERVICE.
